# SDR 04FDEA02435

- Difficulty date: August 6, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,657 hours, 19,233 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: A5715062800051
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT BLOCK IN, FOUND LT OUTER WING FUEL TANK LEAKING FROM BOTTOM OF WING JUST OUTBD OF RIB NR 20, JACK 05, TRACK 08.  FUEL COMING OUT OF DRAIN HOLE ON BOTTOM OF WING JUST FWD OF OVAL ACCESS PANEL.  MX FOUND LT NR 8 SLAT TRACK CANISTER TO HAVE APPROX 1 - 2 INCH CRACK.  AFTER FURTHER INVESTIGATION A SLAT TRACK ROLLER WAS FOUND IN AREA.   IT IS BELIEVED THAT THE FREE MOVING ROLLER CAUSED THE DAMAGE TO THE CANISTER.   INSPECTION OF SLAT SYSTEM REVEALED NO MISSING ROLLER AND APPEARS THAT ROLLER WAS IN AREA FROM PREVIOUS   MAINTENANCE TO SLAT SYSTEM.  CANISTER HAD WELD REPAIR ACCOMPLISHED IN SHOP AND WAS REINSTALLED ON A/C.
